# SDR AALA202509223318

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 31,322 hours, 14,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY AISLE LIGHT AT SEAT 9C INOP. MAINTENANCE FOUND BROKEN WIRES FROM CONNECTOR 7260VC3 THAT PROVIDES POWER TO EMERGENCY AISLE LIGHTS ON SEAT ROWS 9ABC AND TO 10ABC. REPAIRED WIRES IAW ESPM 20-48-21.
